# SDR AALA20091016MIA10

- Difficulty date: October 16, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 32,944 hours, 4,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 23G MISSING LENS.  REPLACED MISSING LENS COVER AT SEAT 23G.
